# SDR GTIA2021051335731

- Difficulty date: May 12, 2021
- Submitted: May 13, 2021
- Operation: Air carrier
- Aircraft: N525NK
- Make and model: Airbus A319-132
- Aircraft serial: 2942
- Aircraft time: 51,862 hours, 23,918 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Frms 68-69 S19l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND ON WALKAROUND: DENT AT FR 68-69 STR 19 LH MEASURES 2.75 LENGTH 1.5 WIDTH AND .035 DEPTH. RAF-01 2760207-01 OPENED-ACCOMPLISHED PERMANENT REPAIR OF FUSELAGE SKIN LH FR68+4.5" STR 19L IAW A319 SRM 53-41-11-300-095. REF REO 5341-2115 CAT A REPAIR NO REINSPECT REQUIRED REF HAECO N/R 20277
